NSSC OpenIR  > 空间科学部
大气波动传播问题的一种无反射数值边界格式
Alternative TitleA Kind of Non-Reflection Numerical Boundary Scheme for the Propagation of Atmosphere Waves
刘晓; 徐寄遥; 北京8701信箱
Department空间天气学国家重点实验室
Source Publication空间科学学报
2006
Volume26Issue:2Pages:111-117
ISSN0254-6124
Language中文
Keyword无反射数值边界格式 光滑拟合外推边界格式 大气波动 虚假反射
Abstract根据无反射边界条件的基本原则,考虑到高阶的数值边界格式可以减小边界误差和虚假反射,利用曲线拟合中最小二乘法的思想,提出了一种高阶的光滑拟合外推边界格式(SFEBS).因为大气运动的控制方程简化后可以归结为一个对流方程,所以作为边界格式之间的比较和检验,在一维情况下用对流方程和数值模拟中具有代表性的波包和激波作为算例,将其与传统的基于Taylor展开思想构造的边界条件(TEBS)进行了比较.计算结果表明,在高阶情况下,用SFEBS计算波动传播问题的虚假反射约为用同阶TEBS计算的1/6,说明高阶的SFEBS可以作为一种很好的无返射数值边界格式.为今后模拟大气波动提供了一种很好的数值边界格式.
Other AbstractAccording to the fundamental principle of non-reflection boundary conditions and consid-eying the fact that high order numerical boundary schemes can decrease the boundary error and spu-rious reflections, in this paper,a high order Smooth Fitting Extrapolate Boundary Scheme (SFEBS)is proposed by using the method of the least squares for data fitting.Since the governing equations for atmosphere movement can be reduoed to a connective equation,so,to verify the validity of SFEBS,the propagation of one dimensional wave packet and shock governed by connective equation are sim-ulated and compared with the boundary scheme that is based on the idea of Taylor series expansion(TEBS hereafter). The numerical results show that, the spurious reflections that calculated by high order SFEBS is about 1/6 of that calculated by the same order TEBS. This shows that SFEBS is a better numerical boundary scheme for outflow boundary.SFEBS will be a very good numerical boundary scheme for the numerical simulation of atmosphere waves with wide spectrum
Indexed ByCSCD
Funding Project中国科学院空间科学与应用研究中心
Citation statistics
Document Type期刊论文
Identifierhttp://ir.nssc.ac.cn/handle/122/1344
Collection空间科学部
Corresponding Author北京8701信箱
Recommended Citation
GB/T 7714
刘晓,徐寄遥,北京8701信箱. 大气波动传播问题的一种无反射数值边界格式[J]. 空间科学学报,2006,26(2):111-117.
APA 刘晓,徐寄遥,&北京8701信箱.(2006).大气波动传播问题的一种无反射数值边界格式.空间科学学报,26(2),111-117.
MLA 刘晓,et al."大气波动传播问题的一种无反射数值边界格式".空间科学学报 26.2(2006):111-117.
Files in This Item:
File Name/Size DocType Version Access License
2006262111.pdf(667KB) 开放获取CC BY-NC-SAApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘晓]'s Articles
[徐寄遥]'s Articles
[北京8701信箱]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘晓]'s Articles
[徐寄遥]'s Articles
[北京8701信箱]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘晓]'s Articles
[徐寄遥]'s Articles
[北京8701信箱]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.